Penny-shaped Dugdale crack in a transversely isotropic medium and under axisymmetric loading

Complete list of metadatas

https://hal-upec-upem.archives-ouvertes.fr/hal-00833786
Contributor : Q. C. He <>
Submitted on : Thursday, June 13, 2013 - 3:06:06 PM
Last modification on : Wednesday, September 4, 2019 - 1:52:13 PM

Identifiers

  • HAL Id : hal-00833786, version 1

Collections

Citation

X.Y. Li, S.-T. Gu, Qi-Chang He, W.Q. Chen. Penny-shaped Dugdale crack in a transversely isotropic medium and under axisymmetric loading. Mathematics and Mechanics of Solids, SAGE Publications, 2013, 18 (3), pp.246-263. ⟨hal-00833786⟩

Share

Metrics

Record views

245